PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998-1999 | 87 | 1 | 67-78
Tytuł artykułu

Asymptotic density of A⊂ ℕ and density of the ratio set R(A)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
87
Numer
1
Strony
67-78
Opis fizyczny
Daty
wydano
1998
otrzymano
1998-01-27
poprawiono
1998-07-31
Twórcy
autor
  • Mathematical Institute of the Slovak Academy of Sciences, Štefánikova 49, SK-814 73 Bratislava, Slovakia
  • Department of Mathematics of the Faculty of Natural Sciences, Constantine the Philosopher University in Nitra, Tr. A. Hlinku 1, SK-949 74 Nitra, Slovakia
Bibliografia
  • [1] J. Bukor and J. T. Tóth, On accumulation points of ratio sets of positive integers, Amer. Math. Monthly 103 (1996), 502-504.
  • [2] J. Bukor, P. Erdős, T. Šalát and J. T. Tóth, Ratio sets of sets of positive numbers and a class of decomposition of the set ℕ, Math. Slovaca 47 (1997), 517-526.
  • [3] J. Bukor, T. Šalát and J. T. Tóth, Remarks on R-density of sets of numbers, Tatra Mt. Math. Publ. 11 (1997), 159-165.
  • [4] W. Klotz, Generalization of some theorems on sets of multiplies and primitive sequences, Acta Arith. 32 (1977), 15-26.
  • [5] L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences, Wiley, New York, 1974.
  • [6] T. Šalát, On ratio sets of sets of natural numbers, Acta Arith. 15 (1969), 273-278; Corrigendum, Acta Arith.. 16 (1969), 103.
  • [7] W. Sierpi/nski, Elementary Theory of Numbers, PWN, Warszawa, 1964.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav87i1p67bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.